Verschwindungssätze Für Analytische Kohomologiegruppen Auf Komplexen Räumen

  • Hans Grauert
  • Oswald Riemenschneider
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 155)


Dann Eine 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Artin, Algebraization of formal moduli:II. Existence of modifications, Ann. of Math. (2) 91 (1970), 88–135.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero:I,II, Ann. of Math. (2) 79 (1964), 109–326.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    B. G. Moišezon, Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions, Math. of the USSR-Izvestija 1 (1967), 1331–1356. Das russische Original erschien in: Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 1385–1414.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Hans Grauert
    • 1
  • Oswald Riemenschneider
    • 1
  1. 1.Universität GöttingenGermany

Personalised recommendations